MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 103; GENERATOR

HOUSTON PULSE GEN MODEL 103; GENERATOR
Model Number 103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is associated with capa ca-0049 regarding previously unreported complaints from brazil.H3.Device evaluated by mfr? code 81 - device evaluation is not necessary because the reported event has been determined to be related to the functionality of the device.
 
Event or Problem Description
It was reported that the patient experienced infection following initial implant surgery.Patient was hospitalized and required additional visits for drainage/repositioning of stitches.Device history records were reviewed for the generator and lead.The generator and lead passed all specifications prior to distribution.The generator and lead were hp sterilized.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
H6 impact code, corrected data: a relevant code was inadvertently left off by the initial reporter.

Brand Name
PULSE GEN MODEL 103
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24038857
Report Number1644487-2026-10065
Device Sequence Number9260823
Product Code LYJ
UDI-Device Identifier05425025750030
UDI-Public05425025750030
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2021
Device Model Number103
Device Lot Number204994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexMale